# SDR SWAA2022010347819

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SUPPORT ANGLE LOCATED ON TRAILING EDGE ORSS273 AT RT WING ; 2021-544368 / [01] REPLACED SUPPORT ANGLE LOCATED ON TRAILING EDGE ORSS273 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 PART NUMBER USED: 115A2953-2 P.O: 2021 188050; [02] TASK CARD COMPLETED
